# SDR USAA2011030790984

- Difficulty date: February 25, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: D0001018500200
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EEL - OUT OF ADJUSTMENT TORSION BAR BELL CRANK AT PASSENGER/CREW DOOR 832.  PERFORMED ADJUSTMENT OF TORSION BAR BELL CRANK AT PASSENGER/CREW DOOR 832 IAW A320 AMM 52-13-21-0401.
